Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 36, Number 1

All articles in this issue are freely accessible.

On the apsidal limits of a rolling missile
P. C. Rath and A. V. Namboodiri.
Quart. Appl. Math. 36 (1978), 1-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99641
Variational irreversible thermodynamics of heat and mass transfer in porous solids: new concepts and methods
M. A. Biot.
Quart. Appl. Math. 36 (1978), 19-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475341
Transient response of an acoustic half-space to a rotating point load
Kazumi Watanabe.
Quart. Appl. Math. 36 (1978), 39-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 471642
Dynamic buckling of a damped imperfect column on a nonlinear foundation
Deborah F. Lockhart.
Quart. Appl. Math. 36 (1978), 49-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 478937
The instability of superposed flow
S. S. Liang and B. S. Seidel.
Quart. Appl. Math. 36 (1978), 57-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475240
The bifurcation of periodic solutions in the Hodgkin-Huxley equations
William C. Troy.
Quart. Appl. Math. 36 (1978), 73-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 472116
Hopf-Friedrichs bifurcation and the hunting of a railway axle
R. R. Huilgol.
Quart. Appl. Math. 36 (1978), 85-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 478858

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website